HEALTH ALERT: Mixing these two medications can be fatal

HEALTH ALERT: Mixing these two medications can be fatal

HEALTH ALERT: Mixing these two medications can be fatalCC0

Mixing medications is a common practice sometimes and should not be taken lightly without consulting a doctor. Which is that certain combinations can be harmful to the patient and the cause Scratches For the same health. This is what can happen when you eat it Privodina and fluoropyrimidine (such as capecitabine, 5-fluorouracil, tegafur, floxuridine, flucytosine). They are used to treat herpes zoster and cancer. The Spanish Agency for Medicines and Health Products (Aemps) warned on Monday… Difficult risk can become deadly When mixing these two medicines.

According to the agency affiliated with the Ministry of Health, one must be respected Waiting period At least four weeks Between the end of treatment with privodine and the start of fluoropyrimidine.

Despite the warning Aemps issued years ago, Serious cases continue to occur due to co-administration Of these two medicines. They have been notified since 2017 My sister Nous Cassos. All patients suffered serious consequences Four died.

In this regard, the agency stresses that it is “essential” before prescribing privodine, he Medical professional Ensure that the patient is not receiving chemotherapy Antineoplastic agents containing 5-fluoropyrimidine or flucytosine.

“When dispensing privodine, the patient must be informed and reminded to read the warning carefully and Information card included in the package, In addition to the prospectus,” they point out.

See also  No Vax in Bari Schools, Decaro written: 'We'll make murals on science'

Leave a Reply

Your email address will not be published. Required fields are marked *